# SDR AALA20170601007

- Difficulty date: June 1, 2017
- Submitted: June 5, 2017
- Operation: Air carrier
- Aircraft: N316PF
- Make and model: Boeing 737823
- Aircraft serial: 31262
- Aircraft time: 566 hours, 209 cycles
- System (JASC): 2612 · Fire Detection
- Part: Module
- Part number: 90195002
- Part serial: 8706
- Condition: Faulty
- Location: Zone 100
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE AIRCRAFT WAS GROUNDED. AIR INTERRUPT, FLIGHT CREW EXPERIENCED FIRE DETECTION FAULT LIGHT ON DURING FLIGHT. THE FLIGHT DECLARED AN EMERGENCY AND RETURNED TO ORD WITHOUT FURTHER INCIDENT. T/S IAW FIM 26-10-00 AND SSM AND WDM 26-11-11, 26-11-21, AND 26-11-31. CHECKED FOR LOOSE CONNECTIONS FROM THE FIREWALL TO THE LOOPS. NO DISCREPANCIES FOUND. REPLACED M279 - ENG AND APU FIRE/OVHT DETECTION CONTROL MODULE IAW MM 26-10-01. ALL CHECKS ARE NORMAL.
